# SDR AALA202111227191

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 58,157 hours, 34,251 cycles
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: C247030031
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 70 KNOTS DUE TO PARKING BRAKE FLASHED ON ALONG WITH MASTER CAUTION. RETURNED TO GATE. REPLACED PARKING BRAKE ELECTRICAL CONTROL VALVE PER AMM 32-45-51.
